# SDR M3HA96030

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4211G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 178
- Propeller: Hamstd 14SF5
- System (JASC): 6114 · Propeller Hub Section
- Part: Seals
- Part number: 8022631
- Condition: Broken
- Location: Prop Hub
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

HNL - WHEN SETTING TAKEOFF POWER, PILOT NOTED AND FELT 3 TORQUE FLUCTUATIONS FROM 80 PERCENT TORQUE TO 90 PERCENT TORQUE.  (TEN PERCENT TORQUE FLUCTUATION) ON NR 1 ENGINE.  REMOVED AND INSTALLED SERVICEABLE 'L' SEALS ON TRANSFER TUBE AND REINDEXED PROPELLER BLADES.  A/C RIGGING CHECK GOOD.  (X)
